ePharmacy logo
 
$0.00
Buying Prescriptions Online at the Chemist Warehouse
Sudafed PE Sinus + Allergy & Pain Relief Tablets 24 Pack
  Product ID: 49884

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Sudafed PE Sinus + Allergy & Pain Relief Tablets 24 Pack

Sudafed PE Sinus + Allergy & Pain Relief Tablets 24 Pack

Product ID: 49884
$16.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

General Information

Sudafed PE Sinus + Allergy & Pain Relief tablets uses for allergy and hay fever symptoms, sinus pain & headache relief and blocked or runny noses.

Get relief from allergy symptoms-including nasal congestion and sinus pressure.
 

-Lactose Free
-Gluten Free
-Alcohol Free
-Saccharin Sodium Free



This medicine helps with:



- Allergy and hay fever symptoms.



- Sinus pain & headache relief.



- Blocked or runny noses.



- Allows rest.

Suitable For: Allergy and hay fever symptoms, sinus pain & headache relief and blocked or runny noses.

Boxed Contents: 24 Pack

Size: 24 Pack

Shelf Life in Days: 1095 days

Warnings

Do not use
? for children under 12 years
? if you are hypersensitive to any of the ingredients
? if you are taking antidepressants
? if you have taken antihistamines.

Ask your doctor before use if you
  • have any medical condition or are taking any other medicines or are a chronic alcohol abuser
  • have high blood pressure
  • have heart problems
  • are pregnant or breastfeeding.

    Caution
  • Keep out of reach of children
  • If symptoms persist, worsen, or if new symptoms appear, stop use and see your doctor
  • Discontinue use and see a dcotor at the first sign of a skin reaction or any other sign of hypersensitivity
  • Phenylephrine may cause sleeplessness in some people
  • Chlorphenamine may cause drowsiness. If affected do not drive or operate machinery
  • Avoid alcohol
  • Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Ingredients

Active ingredients (per tablet): Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine maleate 2mg.

Active Ingredients: Active ingredients (per tablet): Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine maleate 2mg.

Directions

Directions for use
Adults and Children 12 years and over:
Take 2 tablets every 4-6 hours when necessary. Do not exceed 8 tablets in 24 hours.
When to stop: Adults after a few days. Children after 48 hours except on medical advice

STORAGE INSTRUCTIONS

Store below 30°C. Keep in a dry, dark place.
Rated 5 out of 5 by from Great product Very reliable product which helps with my sinusitis.
Date published: 2022-12-24
Rated 5 out of 5 by from First time to use this product Very happy. I have problem with sinus allergy since 2018. I never use any products like this one. Until now, finally, I can use it and I can breathing easily and properly.
Date published: 2021-06-13
Rated 5 out of 5 by from Excellent product I buy this all the time, its the inly medicine that helps my sinuses... it eases everything n i dint get sleepy
Date published: 2018-10-30
Rated 4 out of 5 by from Actually helps. Something that actually helped with my chronic sinusitis
Date published: 2020-01-12
  • y_2024, m_7, d_15, h_4
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_7, tr_5
  • loc_en_AU, sid_49884, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT